# SDR CALA2025080807497

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 311N50281
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)B757-MP-20E2-54-810-50: #2 ENGINE I/B TR AREA UPPER STRUT L WR INTERCONNECTION LINK HAS A GOUGE.  BLENDED DAMAGE IAW EA 757-5450-13-A4043 COMPLIED W ALL STEPS PRELIM 1 COMPLIED WITH UAL EA/ECRA-03035 AND EA 757-5450- 13-A4043.
